# SDR ALGA108111

- Difficulty date: February 14, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: XATYA
- Make and model: Bell 412EP
- Aircraft serial: 36315
- Aircraft time: 2,088 hours
- Engine: Pwa PT6*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Torque Tube
- Part number: 2529612
- Part serial: 10357
- Condition: Leaking
- Location: Fuselage Top
- Part time: 558 hours
- Component: Auto Fuel Contr
- Component part number: 324488310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING CALIBRATION OF UNIT,FOUND FUEL LEAKING FROM AIR CIRCUIT. PART FAILED 1000PSI LEAK TEST IAW CMM. REPLACED PART WITH SERVICEABLE PART.
